# SDR DALA1305550188

- Difficulty date: February 28, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 76,736 hours, 11,245 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 145T521375
- Condition: Corroded
- Location: Fs 966-1100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF CABIN SECTION 45 FLOOR PANELS, SEAT TRACK, LBL 88.5, FROM FS 966 -1100 FOUND CORROSION AT SIX LOCATION.  SEAT TRACK REPAIRED IAW SRM 53-00-52,  REPAIR 3, FIG. 201.
